African Journal of
Agricultural Research

  • Abbreviation: Afr. J. Agric. Res.
  • Language: English
  • ISSN: 1991-637X
  • DOI: 10.5897/AJAR
  • Start Year: 2006
  • Published Articles: 6596

Full Length Research Paper

A mathematical model for the selection of an economical pipe size in pressurized irrigation systems

Arunjyoti Sonowal
  • Arunjyoti Sonowal
  • Research Fellow, Land and Water Resources Engineering, IIT Kharagpur, India.
  • Google Scholar
S. C. Senapati
  • S. C. Senapati
  • Department of Soil and Water Conservation Engineering, Orissa University of Agriculture and Technology, Bhubaneswar, India.
  • Google Scholar
Sirisha Adamala
  • Sirisha Adamala
  • Research Fellow, Land and Water Resources Engineering, IIT Kharagpur, India.
  • Google Scholar


  •  Received: 13 November 2015
  •  Accepted: 10 February 2016
  •  Published: 25 February 2016

How to cite this article

APA /
Sonowal, A., Senapati, S. C., & Adamala, S. (2016). A mathematical model for the selection of an economical pipe size in pressurized irrigation systems. African Journal of Agricultural Research, 11(8), 683-692.
Chicago /
Arunjyoti Sonowal, S. C. Senapati and Sirisha Adamala. "A mathematical model for the selection of an economical pipe size in pressurized irrigation systems." African Journal of Agricultural Research 11, no. 8 (2016): 683-692.
MLA /
Arunjyoti Sonowal, S. C. Senapati and Sirisha Adamala. "A mathematical model for the selection of an economical pipe size in pressurized irrigation systems." African Journal of Agricultural Research 11.8 (2016): 683-692.